Rite Aid Extra Strength Pain Relief Acetaminophen PM Caplets, 500mg Acetaminophen / 25mg Diphenhydramine – 300 Count – Nighttime Pain Reliever + Sleep Aid
$14.99
Price: $14.99
(as of Jan 26, 2025 16:16:43 UTC – Details)
From the brand
Pain Relief
Digestive Health
Quit Smoking
RYSHI
First Aid
Allergy & Sinus
EYE & FOOT CARE
Vitamins
Product Dimensions : 2.65 x 2.6 x 4.8 inches; 8.15 ounces
Date First Available : March 17, 2022
Manufacturer : Rite Aid
ASIN : B09VTBTK8G
NON-HABIT FORMING: Rite Aid’s PM pain reliever plus sleep aid is non-habit forming, so you can relieve pain, get the sleep you need, and wake up feeling refreshed. Compare Rite Aid Acetaminophen PM to the active ingredients in the leading national brand
NIGHTTIME SLEEP AID: Each Rite Aid caplet contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, plus it contains diphenhydramine HCI 25mg, a nighttime sleep aid for adults, so you can sleep at night.
PAIN RELIEVER + FEVER REDUCER: Rite Aid Extra Strength Acetaminophen PM caplets reduce fevers temporarily while offering minor headache/migraine relief, menstrual pain relief, relief from muscular or body aches, and or joint pain relief.
ASPIRIN FREE: These OTC medications & treatments contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, or joint pain relief medicine is formulated for those with aspirin allergies or sensitivities.
TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Customers say
Customers find the nutritional supplement effective and affordable. It works well for them as a sleep aid, helping them fall asleep quickly and stay asleep. They appreciate the quality and say it’s as good as big name brands.
AI-generated from the text of customer reviews
User Reviews
Be the first to review “Rite Aid Extra Strength Pain Relief Acetaminophen PM Caplets, 500mg Acetaminophen / 25mg Diphenhydramine – 300 Count – Nighttime Pain Reliever + Sleep Aid”

$14.99
There are no reviews yet.